EconPapers    
Economics at your fingertips  
 

Operational risk capital: asymptotics in the case of heavy-tailed severity

Anupam Sahay, Zailong Wan and Brian Keller

Journal of Operational Risk

Abstract: ABSTRACT We present a second-order asymptotic approximation of operational value-at-risk capital, in the case of heavy-tailed severity distribution. This approximation, along with the well-known first-order result, is compared with simulation for a range of empirically relevant frequency and severity characteristics.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-operational-risk/2 ... eavy-tailed-severity (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ3:2160862

Access Statistics for this article

More articles in Journal of Operational Risk from Journal of Operational Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ3:2160862